# SDR SWIA2020031649321

- Difficulty date: January 30, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR ENTRYWAY FWD ANCHOR FITTING HAS EVIDENCE OF CORROSION .(MARKED)   (C-CHECK) RO 3/13/2020   REPLACED PAX DOOR ENTRYWAY FWD ANCHOR FITTING. REF CRJ200 AMM. OPS CHECKS GOOD AT THIS TIME.
